Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 29, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 15, 2009, 3:40 PM MDT. It took effect at May 15, 2009, 8:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2009, 3:40 PM MDT (21:40 UTC)
- In effect from
- May 15, 2009, 8:00 PM MDT
- Expired
- May 16, 2009, 5:30 AM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 152140 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT FRI MAY 15 2009 ...STRONG EAST WINDS IN THE RIO GRANDE VALLEY TONIGHT... .A COLD FRONT WILL CONTINUE TO MOVE SOUTHWEST THROUGH THE EASTERN PLAINS OF NEW MEXICO EARLY THIS EVENING BEFORE PUSHING THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. STRONG AND GUSTY EAST WINDS ARE EXPECTED ACROSS THE RIO GRANDE VALLEY WITH THE STRONGEST WINDS BELOW CANYONS. NMZ003-009-015-160400- /O.NEW.KABQ.WI.Y.0029.090516T0200Z-090516T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...SOCORRO 340 PM MDT FRI MAY 15 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON MDT SATURDAY. AS A STRONG COLD FRONT PUSHES THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN TONIGHT...STRONG AND GUSTY EAST WINDS WILL DEVELOP ACROSS THE RIO GRANDE VALLEY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE COMMON...HOWEVER WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 55 MPH ARE POSSIBLE BELOW CANYONS. THE STRONG AND GUSTY WINDS ARE EXPECTED TO BEGIN BETWEEN 8 AND 10 PM ACROSS THE UPPER RIO GRANDE VALLEY...BETWEEN 10 PM AND MIDNIGHT ACROSS THE ALBUQUERQUE METRO AREA...AND AFTER MIDNIGHT NEAR SOCORRO AND CARRIZOZO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. && $$ 34
2 follow-up statements
000 WWUS75 KABQ 160403 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1003 PM MDT FRI MAY 15 2009 ...STRONG EAST WINDS IN THE RIO GRANDE VALLEY TONIGHT... .A COLD FRONT WILL CONTINUE TO MOVE SOUTHWEST THROUGH EAST AND NORTHEAST NEW MEXICO THIS EVENING BEFORE PUSHING THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT. STRONG AND GUSTY EAST WINDS ARE EXPECTED ACROSS THE RIO GRANDE VALLEY WITH THE STRONGEST WINDS BELOW CANYONS. NMZ003-009-015-161100- /O.CON.KABQ.WI.Y.0029.000000T0000Z-090516T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...SOCORRO 1003 PM MDT FRI MAY 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SATURDAY. AS A STRONG COLD FRONT PUSHES THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT...STRONG AND GUSTY EAST WINDS WILL DEVELOP ACROSS THE RIO GRANDE VALLEY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON...HOWEVER WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 50 MPH ARE POSSIBLE BELOW CANYONS. THE STRONG AND GUSTY WINDS ARE EXPECTED TO BEGIN BETWEEN 10 AND 11 PM MDT ACROSS THE UPPER RIO GRANDE VALLEY...BETWEEN 11 PM AND 1 AM ACROSS THE ALBUQUERQUE METRO AREA...AND BETWEEN MIDNIGHT AND 3 AM NEAR SOCORRO AND CARRIZOZO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. && $$ 43
000 WWUS75 KABQ 161130 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MDT SAT MAY 16 2009 NMZ003-009-015-161230- /O.CAN.KABQ.WI.Y.0029.000000T0000Z-090516T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...SOCORRO 530 AM MDT SAT MAY 16 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. SUSTAINED WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH ARE STILL EXPECTED BUT ADVISORY LEVEL WINDS HAVE COME TO AN END. THE GUSTY WINDS WILL GRADUALLY SUBSIDE THROUGH THE REMAINDER OF THIS MORNING. $$ KW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 15, 3:14 PM MDT, 26 minutes earlier.
Area forecast discussion, May 15, 3:14 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT FRI MAY 15 2009 .DISCUSSION... MAIN CHALLENGES IN THE NEAR TERM INCLUDE PRECIPITATION CHANCES AND WIND SPEEDS ACROSS THE RIO GRANDE VALLEY TONIGHT. MOISTURE THAT SEEPED INTO THE SOUTHEAST PLAINS THIS MORNING HAS MIXED EASTWARD AND DEWPOINTS HAVE PLUMMETED INTO THE 20S AND 30S IN THESE AREAS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AN EAST TO WEST ORIENTED DRYLINE FROM LINCOLN COUNTY TO THE TEXAS LINE. THE SLOW MOVEMENT AND TRAINING OF THE STORMS MAY RESULT IN NUISANCE FLOODING ISSUES ACROSS THESE AREAS. THOUGH SOME SMALL HAIL AND WIND GUSTS TO 50 MPH CAN NOT BE RULED OUT EITHER. MEANWHILE...A BACK DOOR COLD FRONT CONTINUES TO PUSH INTO NORTHEAST NEW MEXICO. SHOWERS AND STORMS ARE TRYING TO FORM ALONG IT...BUT MOISTURE APPEARS TO BE THE LIMITING FACTOR THUS FAR. HOWEVER...EXPECT SHOWERS AND TSTMS TO DEVELOP AS THE FRONT REACHES THE SANGRES. THIS FRONT WILL CONTINUE TO PUSH SOUTHWEST TONIGHT THROUGH THE GAPS AND PASSES OF THE CENTRAL MOUNTAIN CHAIN AND EVENTUALLY ALL THE WAY TO THE ARIZONA BORDER. AS THE FRONT MOVES THROUGH THE CENTRAL MTNS TONIGHT...EXPECT VERY STRONG EAST CANYON WINDS TO DEVELOP ACROSS THE METRO AREA. WILL ISSUE A HIGH END WIND ADVISORY FOR THE RIO GRANDE VALLEY BETWEEN 8PM AND NOON TOMORROW...THOUGH...THIS MAY NEED TO BE EXTENDED LATER IN TIME. ALSO WOULD NOT BE SURPRISED TO SEE A FEW LOCATIONS ACROSS THE EASTERN PLAINS BRIEFLY HIT WIND ADVISORY CRITERIA WITH THE LEADING EDGE OF THE FRONT...BUT GIVEN THE SHORT EXPECTED DURATIONS...WILL NOT GO WITH A WIND ADVISORY ACROSS THE EAST. LOW CLOUDS A GOOD BET TONIGHT ACROSS THE EAST THOUGH A FEW SHOWERS AND TSTMS WILL LIKELY LINGER AS WELL. TEMPERATURES WILL BE QUITE A BIT COOLER TOMORROW IN THESE AREAS WHICH MAY LIMIT THE EXTENT OF AFTN TSTMS. HOWEVER...SINCE MOISTURE WILL HAVE MOVED TO THE WESTERN BORDER...AND WARMER TEMPS ARE EXPECTED ACROSS THE WEST... TSTMS SHOULD DEVELOP ACROSS THE WESTERN AND NORTHERN MOUNTAINS BY LATE MORNING/EARLY AFTERNOON. HAVE MADE SEVERAL CHANGES TO THE POP FORECAST...WITH THE BIGGEST CHANGE TO SHOW GREATER RESOLUTION TO THE TIMING OF STORMS BY SPLITTING INTO 6 HOUR GRIDS THRU SUN NGT. SUNDAY LOOKS SIMILAR TO SATURDAY ACROSS THE WEST...WITH AFTERNOON SHOWERS AND TSTMS DEVELOPING OVER THE MTNS. BY EARLY NEXT WEEK...THE UPPER LEVEL RIDGE WILL BUILD IN OVERHEAD...AND TEMPERATURES WILL CLIMB WELL ABOVE NORMAL AGAIN. BY THE MIDDLE TO LATTER PART OF THE WEEK...THE RIDGE WILL BE SHUNTED EASTWARD AS A TROUGH MOVES OVER THE WESTERN CONUS. THIS WILL ALLOW MID AND HIGH LEVEL MOISTURE TO STREAM INTO THE AREA FROM MEXICO AND MAY RESULT IN ISOLATED THUNDERSTORM ACTIVITY. 34 && .AVIATION... STRONG THUNDERSTORMS HAVE DEVELOPED THE EASTERN SLOPES OF THE SACRAMENTO MOUNTAINS AND ARE BEGINNING TO POP OVER NORTHEAST NEW MEXICO. THESE THUNDERSTORMS WILL SPREAD OVER EASTERN NEW MEXICO DURING THE NEXT FEW HOURS. TS TOPS WILL REACH UP TO FL400. TONIGHT...A COOL FRONT WILL SWEEP SOUTHWEST INTO NEW MEXICO...REACHING TCC AROUND 00Z...LVS AROUND 04Z...AND ROW AROUND 06Z. SCT SHOWERS AND ISOL TS ARE POSS ALONG AND BEHIND THE FRONT. LIGHTER SHOWERS WILL BE PRIMARILY VIRGA...WITH MOD-HEAVY SHOWERS REACHING THE GROUND. OUTFLOWS FROM STRONGER THUNDERSTORM ACTIVITY MAY CAUSE STRONG WIND GUSTS FROM VARIABLE DIRECTIONS. ALSO...WINDS BEHIND THE FRONT WILL GUST INTO THE 30 TO 40 KT RANGE FOR AT LEAST A BRIEF PERIOD. STRONG GAP/CANYON WINDS ARE EXPECTED AT ABQ/SAF THRU MID-MORNING WITH THE POSSIBILITY FOR GUSTS IN THE 40-45KT RANGE. THUS...AIRPORT WEATHER WARNING MAY BE NEEDED FOR ABQ SUNPORT FRIDAY NIGHT/SATURDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50/09 && .FIRE WEATHER... THUNDERSTORMS THAT DEVELOPED OVER THE SACRAMENTO MOUNTAINS HAVE SPREAD NORTHEAST OVER THE PLAINS OF EASTERN NEW MEXICO AND ARE GENERATING LIGHTNING STRIKES. THE THUNDERSTORMS WILL DECREASE IN NUMBER AROUND SUNSET...AND A FRONT WILL SPREAD DOWN OVER THE NORTHEAST QUADRANT OF NEW MEXICO...SPILLING THROUGH THE CENTRAL VALLEYS AND WESTWARD BEYOND THE CONTINENTAL DIVIDE BY SATURDAY MORNING. GAP/CANYON WINDS WILL DEVELOP NEAR CENTRAL VALLEYS...AND HIGHER DEWPOINTS WILL MOVE IN BEHIND THE FRONT. THIS WILL ALLOW BETTER SHOWER/STORM COVERAGE ON SATURDAY. THE MAIN FOCUS AREA FOR A MIXTURE OF WET AND DRY STORMS SATURDAY AFTERNOON INTO THE EVENING WILL BE FOUND ALONG A LINE FROM QUEMADO TO GRANTS TO CHAMA. DRIER STORMS WEST OF THIS LINE AND MORE MOIST STORMS TO THE EAST. THERE IS STILL SOME UNCERTAINTY AS FAR AS THUNDERSTORM COVERAGE ON SATURDAY DUE TO SOME STABILIZING AFFECTS FROM THE BACK DOOR FRONT. ANOTHER SURGE OF MOISTURE WESTWARD WILL OCCUR SATURDAY NIGHT AND PROVIDE MORE FODDER FOR SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. ESPECIALLY FOCUSING IN ZONE 109 BUT ALSO INCLUDING THE WEST CENTRAL AND NORTH CENTRAL MOUNTAINS. RECYCLING OF THIS MOISTURE WILL OCCUR THE EARLIER PART OF NEXT IN THE FORM OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL BE FAIRLY WARM DURING THE DAY PERIOD NEXT WEEK AS A HIGH PRESSURE AREA DOMINATES THE SOUTHWEST REGION. 50/09 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 49 84 50 86 / 0 10 5 0 GALLUP.......................... 40 81 41 82 / 0 10 10 5 GRANTS.......................... 44 78 42 81 / 0 10 10 10 GLENWOOD........................ 48 88 52 85 / 0 20 10 10 CHAMA........................... 34 70 33 74 / 20 30 20 5 LOS ALAMOS...................... 46 68 40 75 / 10 20 20 5 RED RIVER....................... 34 62 33 68 / 30 30 20 10 TAOS............................ 43 67 37 76 / 20 20 20 5 SANTA FE........................ 46 69 40 75 / 10 20 20 5 SANTA FE AIRPORT................ 48 71 43 78 / 5 20 20 5 ESPANOLA........................ 47 75 45 82 / 10 20 20 5 ALBUQUERQUE HEIGHTS............. 57 76 50 82 / 5 10 10 5 ALBUQUERQUE VALLEY.............. 55 78 49 84 / 5 10 10 5 ALBUQUERQUE FOOTHILLS........... 55 75 48 81 / 5 10 10 5 ALBUQUERQUE WEST MESA........... 54 76 50 82 / 5 10 10 5 SOCORRO......................... 53 80 52 84 / 5 10 10 5 SANDIA PARK/CEDAR CREST......... 45 69 40 76 / 5 20 10 5 MORIARTY/ESTANCIA............... 46 69 41 79 / 10 30 20 5 CARRIZOZO....................... 51 73 45 80 / 5 20 20 5 RUIDOSO......................... 47 62 42 72 / 10 30 20 10 RATON........................... 45 64 38 76 / 30 20 10 5 LAS VEGAS....................... 43 59 34 72 / 20 30 20 5 ROY............................. 45 59 45 71 / 30 20 5 5 CLAYTON......................... 45 62 42 75 / 20 10 5 5 SANTA ROSA...................... 50 68 45 77 / 30 30 10 5 TUCUMCARI....................... 52 65 44 80 / 30 20 5 5 FORT SUMNER..................... 53 67 46 77 / 30 40 10 5 CLOVIS.......................... 52 63 44 75 / 30 30 10 5 PORTALES........................ 53 64 45 76 / 30 40 10 5 ROSWELL......................... 59 66 48 77 / 30 30 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 PM THIS EVENING TO NOON MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ003-009-015. && 34/50
Hazardous weather outlook, May 15, 1:31 PM MDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 131 PM MDT FRI MAY 15 2009 NMZ001>021-026-161200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 131 PM MDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL DEVELOP OVER EASTERN LINCOLN... SOUTHERN CHAVES AND ROOSEVELT COUNTIES THIS AFTERNOON THROUGH THIS EVENING. HAIL TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THE STRONGER STORMS. IN ADDITION...THE RELATIVELY SLOW MOVING STORMS WILL CREATE MINOR FLOODING OF STREAMS AND CREEKS...PONDING OF WATER ON ROADS AND RAPID AND HIGH FLOWS IN NORMALLY DRY ARROYOS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
In the hours before
Special weather statement, May 15, 12:53 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1253 PM MDT FRI MAY 15 2009 NMZ016-019-026-151930- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 1253 PM MDT FRI MAY 15 2009 ...STRONG THUNDERSTORM MOVING INTO SOUTHWEST CHAVES COUNTY... AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 20 MILES SOUTHEAST OF PICACHO. MOVEMENT WAS NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME SOUTHEAST LINCOLN COUNTY AND RURAL SOUTHWEST CHAVES COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Special weather statement, May 15, 1:27 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 127 PM MDT FRI MAY 15 2009 NMZ019-026-152000- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- 127 PM MDT FRI MAY 15 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHWEST CHAVES COUNTY... AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 21 MILES NORTH OF HOPE. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL CHAVES COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 40
Special weather statement, May 15, 3:10 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 310 PM MDT FRI MAY 15 2009 NMZ019-152145- CHAVES COUNTY PLAINS- 310 PM MDT FRI MAY 15 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHEAST CHAVES COUNTY... AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTH OF CAPROCK. MOVEMENT WAS NORTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEAST CHAVES COUNTY. ANY PEOPLE IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 1:13 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 15, 3:23 PM MDT | Areal Flood Advisory | ABQ | Chaves | 112 min |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.